Opuscula Mathematica
Opuscula Math. 34, no. 1 (), 139-160
http://dx.doi.org/10.7494/OpMath.2014.34.1.139
Opuscula Mathematica

Asymptotics of the discrete spectrum for complex Jacobi matrices


Abstract. The spectral properties and the asymptotic behaviour of the discrete spectrum for a special class of infinite tridiagonal matrices are given. We derive the asymptotic formulae for eigenvalues of unbounded complex Jacobi matrices acting in \(l^2(\mathbb{N})\).
Keywords: tridiagonal matrix, complex Jacobi matrix, discrete spectrum, eigenvalue, asymptotic formula, unbounded operator, Riesz projection.
Mathematics Subject Classification: 47B36, 47B37, 47B06, 47A75, 15A18.
Cite this article as:
Maria Malejki, Asymptotics of the discrete spectrum for complex Jacobi matrices, Opuscula Math. 34, no. 1 (2014), 139-160, http://dx.doi.org/10.7494/OpMath.2014.34.1.139
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.